# SDR ASAA0040001

- Difficulty date: January 4, 2000
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 19,792 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H, A

## Discrepancy

PDX-ATB - FLT 95, DUE TO REPORT OF SMOKE IN THE CABIN AFTER TAKEOFF.  PACKS WERE TURNED OFF AND THE SMOKE DISSIPATED.  AIRCRAFT RETURNED TO PDX AND LANDED WITHOUT INCIDENT.  PDX MAINTENANCE INSPECTED AIRCRAFT AND RELEASED FOR FERRY FLIGHT TO SEA FOR REPAIR.  SEA MAINTENANCE INSPECTED AIRCRAFT AND FOUND THE NR 2 ENGINE TO BE THE SOURCE OF CABIN SMOKE ODOR.  REPLACED NR 2 ENGINE.  SUBSEQUENTLY REPLACED THE NR 3 BEARING AIR/OIL SEAL AND OVERHAULED 7 FUEL NOZZLES ON THE ENGINE.  THE ENGINE WAS THEN REASSEMBLED, TESTED, AND RETURNED TO SERVICE.  (M)
